# SDR ASAA2015072812620

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,034 hours, 9,962 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTED APU, HAD BLUE LIGHT "APU GEN OFF BUSS" LIGHT UP BUT NO VOLTS OR FREQUENCIES.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT.  STARTED APU, BLUE GENERATOR OFF BUSS LIGHT ON WITH GOOD VOLTS AND FREQUENCIES.  GROUND VERIFICATION TEST PASSED IAW MM 24-21-00.  NO HISTORY PAST 30 DAYS.
